# SDR DALA2017070205142

- Difficulty date: June 27, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N952DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53560
- Aircraft time: 39,862 hours, 32,785 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2R TO FRAME STA 1475 AFT ATTACHMENT CLIP CRACKED.  REMOVED AND REPLACED ATTACHMENT CLIP AT L2R, STA 1475 IAW SRM 51-30-05 AND DWG 9964460.
